# SDR Y9PAN199HE4.24.09

- Difficulty date: April 24, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N199HE
- Make and model: Israel 1125
- Aircraft serial: 027
- Aircraft time: 8,628 hours, 6,044 cycles
- Engine: Garrtt TFE7313C
- Engine time: 8,295 hours, 5,720 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Hinge Fitting
- Part number: 25W264022501
- Condition: Mislocated
- Location: Zone 700
- Part time: 198 hours, 157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, AFTER GEAR RETRACTION, THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED INDICATING ONE OF THE GEAR HAD NOT COMPLETELY RETRACTED INTO THE UPLOCK. OBTAINED FERRY PERMIT TO MOVE THE ACFT FOR TROUBLESHOOTING. ON APRIL 24, 2009 WE JACKED THE ACFT, CYCLED THE LANDING GEAR AND FOUND THAT THE LT INBD MAIN GEAR DOOR WAS BINDING ON THE AFT SIDE OF THE LT MAIN WHEEL WELL. UPON FURTHER INVESTIGATION FOUND THE SPHERICAL BRG HAD MIGRATED FWD IN THE FWD HINGE FITTING AND SHIFTED THE DOOR AFT. INSPECTED HINGE FITTING AND BRG IAW MM 32-10-00. FURTHER INVESTIGATION REVEALED THAT THE BRG PN AW6-VCRG NEEDS TO BE ROLLER SWAGED INTO THE FITTING AND IT APPEARED THAT IT HAD NOT. WE REPOSITIONED THE BRG AND ROLLER SWAGED THE BRG IAW ENGINEERING DOCUMENT PS510300E, PAGE 17, PARA. 9.13. GROUND CHECKED NORMAL.
